MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430073-05
Medical Device Problem Codes Break (1069); Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the connection point (metal part) between the bladder and the ring was found to be broken on the access port.This meant the bladder was no longer leak-proof.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the procedure was a single port cholecystectomy.The access port was not thoroughly inspected, but there was no significant/visible damage.There was a gas leak during the surgery (due to the defective port).No fragments fell in the patient.
 
Additional Manufacturer Narrative
A return material authorization (rma) was issued to evaluate the access port, however, intuitive surgical, inc.(isi) has not received the accessory for evaluation.Therefore, the root cause of the reported failure mode has not yet been determined.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Fields g5 and g7 are not applicable.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) obtained the following information from the customer: the loss of insufflation (pressure) became weaker but did not completely disappear; it was not quick but steady.The reporter did not know if there was a loss of the pneumoperitoneum.The "metal part" is most likely the white particle that came off the incision port.There was no patient injury due to the issue.The procedure was completed with the help of the da vinci system.There was no conversion.
 
Additional Manufacturer Narrative
Failure analysis found the primary failure of broken access port chamber to be related to the customer reported complaint.The access port chamber was found to be broken.The tab on the ring was found to be broken.The size of the tab measures approximately 9.86mm x 10.53mm in size.The broken tab was returned.The probable root cause is attributed to damage during use.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22719187
Report Number2955842-2025-32758
Device Sequence Number9206493
Product Code NAY
UDI-Device Identifier10886874119546
UDI-Public(01)10886874119546(10)U10250325
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430073-05
Device Catalogue Number430073
Device Lot NumberU10250325 0073
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/05/2025
08/29/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/29/2025
09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient Age56 YR
Patient SexFemale
Patient Weight92 KG